Local Gauge Conditions for Ellipticity in Conformal Geometry
Liimatainen, T., & Salo, M. (2016). Local Gauge Conditions for Ellipticity in Conformal Geometry. International Mathematics Research Notices, 2016(13), 4058-4077. https://doi.org/10.1093/imrn/rnv255
Published inInternational Mathematics Research Notices
© The Author(s) 2015. This is a final draft version of an article whose final and definitive form has been published by Oxford University Press. Published in this repository with the kind permission of the publisher.
In this article we introduce local gauge conditions under which many curvature tensors appearing in conformal geometry, such as the Weyl, Cotton, Bach, and Fefferman-Graham obstruction tensors, become elliptic operators. The gauge conditions amount to fixing an n-harmonic coordinate system and normalizing the determinant of the metric. We also give corresponding elliptic regularity results and characterizations of local conformal flatness in low regularity settings.
PublisherOxford University Press
ISSN Search the Publication Forum1073-7928
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Tensor tomography: Progress and challenges Paternain, Gabriel P.; Salo, Mikko; Uhlmann, Gunther (Springer, 2014)We survey recent progress in the problem of recovering a tensor field from its integrals along geodesics. We also propose several open problems.
Tensor tomography in periodic slabs Ilmavirta, Joonas; Uhlmann, Gunther (Academic Press, 2018)The X-ray transform on the periodic slab [0, 1]×Tn, n ≥ 0, has a non-trivial kernel due to the symmetry of the manifold and presence of trapped geodesics. For tensor ﬁelds gauge freedom increases the kernel further, and ...
Rank Structured Approximation Method for Quasi-Periodic Elliptic Problems Khoromskij, Boris; Repin, Sergey (de Gruyter, 2017)We consider an iteration method for solving an elliptic type boundary value problem Au=f, where a positive definite operator A is generated by a quasi-periodic structure with rapidly changing coefficients (a typical period ...
Conformality and Q-harmonicity in sub-Riemannian manifolds Capogna, Luca; Citti, Giovanna; Le Donne, Enrico; Ottazzi, Alessandro (Elsevier Masson, 2019)We establish regularity of conformal maps between sub-Riemannian manifolds from regularity of Q-harmonic functions, and in particular we prove a Liouville-type theorem, i.e., 1-quasiconformal maps are smooth in all contact ...
Ricci-flow based conformal mapping of the proximal femur to identify exercise loading effects Narra, Nathaniel; Abe, Shinya; Dimitrov, Vassil; Nikander, Riku; Kouhia, Reijo; Sievänen, Harri; Hyttinen, Jari (Nature Publishing Group, 2018)The causal relationship between habitual loading and adaptive response in bone morphology is commonly explored by analysing the spatial distribution of mechanically relevant features. In this study, 3D distribution of ...